Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

alexlui

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

1 Neutral

Recent Profile Visitors

1141 profile views
  1. Hi biomed27, wow 4 years, that's terrible... Have you been to a dermatologist? Also, I can't quite see clearly from your pictures, but did you suffer from the same symptoms as I had in my first picture? With the yellow crust and rash?
  2. I started getting mild-severe acnes last December, and I went on Doxycycline and retin-a 0.05%. Then about 3-4 months ago, I started getting greasy, scaly skin with yellowish "crystals" (weeping) on my cheeks (see pictures). After washing it off during shower, my skin would feel really tight and dry, and it itched quite a bit as well. Then I started applying Fucidin cream 3 times a day. It responded quite well and most of it cleared away after about 1-2 weeks. However, I noticed that it would co
  3. Yes I have been spot treating them with retin a. It's working ok for the smaller ones where the cysts have got pushed out, leaving just flat red marks. I'm not sure if I should do the same for the larger deeper cysts.
  4. I have been applying retin a 0.05% to a few cystic acnes for about a week and a half by now. They weren't inflamed, and were pretty much not noticeable. However, after applying retin a, they are now lookin more red and a bit more pronounced than before, which is expected as new cells are stimulated and the cysts are getting pushed out. I am not sure if I should keep on applying retin a to them, since they weren't noticeable anyway. Would they revert back to their initial states after I stop?? Th
×